Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the remedy for recurring fever?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
Hi.I got wet in rains two days back.i have taken 3 combiflam & 2 paracetamol.Fever goes & comes back again.With pain in head & weakness.I have taken milk & glucose as food.Kindly suggest what to do now
Posted Mon, 7 May 2012 in General Health
Answered by Dr. Puneet Maheshwari 22 minutes later

Thanks for the query,

Well, you took 3 combiflam and 2 paracetamol, it means, u took excessive dose of paracetamol, because the combiflam consists of paracetamol and ibuprofen.

The over dose of paracetamol may cause liver damage, the maximum dose of paracetamol is 500 mg thrice a day, but in your case it was around 2.5 grams, please do not take this combination without any supervision.

Now what you will have to do---

1- take a course of antibiotic,.
2- Take antiinflammatory, anti pyretic like paracetamol.
3- Take an antiallergic.
4- vitamin and mineral suppliments.
5- Take plenty of fluids to maintain hydration.

Take all these medications. under supervision of your physician, in titred doses.

Dont worry, it is a minor coryza and you will most probably be all rite in next 5 days.

Hope, this will help you, and i am ready for future follow ups ( if any).

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor